# SDR ASOA02265

- Difficulty date: May 9, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 3350 · Emergency Lighting
- Part: Filter
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE FORWARD FLOOR EMERGENCY LIGHT, IN FRONT OF THE PASSENGER DOOR WAS MISSING THE RED LAMP FILTER.  MAINTENANCE INSTALLED A NEW RED LAMP FILTER WHERE THE MISSING ONE WAS DISCOVERED.  AIRCRAFT OK FOR SERVICE.  (M)
